Skip to Main content Skip to Navigation
Journal articles

Existence and regularity for critical anisotropic equations with critical directions

Abstract : We establish existence and regularity results for doubly critical anisotropic equations in domains of the Euclidean space. In particular, we answer a question posed by Fragala-Gazzola-Kawohl [24] when the maximum of the anisotropic con guration coincides with the critical Sobolev exponent.
Document type :
Journal articles
Complete list of metadata

Cited literature [36 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00769043
Contributor : Jérôme Vétois <>
Submitted on : Thursday, December 27, 2012 - 6:20:11 PM
Last modification on : Monday, October 12, 2020 - 10:27:31 AM
Long-term archiving on: : Thursday, March 28, 2013 - 3:48:43 AM

File

ADE11.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00769043, version 1

Citation

Jérôme Vétois. Existence and regularity for critical anisotropic equations with critical directions. Advances in Differential Equations, Khayyam Publishing, 2011, 16 (1/2), pp.61-83. ⟨hal-00769043⟩

Share

Metrics

Record views

173

Files downloads

188